Facebook Pixel

am on 31 days cycle i noticed brownish spots on my pant that lasted 3day. that was 29th of july 2013. i went to see a doc he told me i was not pregnant, he gave meprimolutN. i started taking the drug on 1st august ,i had sex with my husband on the 8th,10

By September 12, 2013 - 5:19am
Rate This

i had a withdrawal bleeding that lasted 2days. we made luve on that very day of my bleeding 10th 11th 13th, 15th,18th 21,23,-28th and on 1st 2nd and 3rd of september.today is 12th sept i have not seen my period yet. my breast are full nd i have been having cold for over 3weeks now. pls advice me am i pregnant?

Add a Comment2 Comments

HERWriter Guide

Hi vicky oge

Thanks for your post!

We cannot say if you are pregnant - a pregnancy test can answer that for you.

I think the medication you are talking about is Primolut N - which is a synthetic form of progesterone. This is given to women looking to get pregnant (it helps to support the lining of the uterus) and also helps to regulate periods.

You said that you had "withdrawal" bleeding. Withdrawal bleeding is the few days of a "period" that happens to women at the end of their cycle when they are on birth control pills. Any other bleeding would be a period. Are you on a birth control pill? Being on the Pill and taking progesterone can be risky.

A test will let you know if you are pregnant or not.



September 12, 2013 - 10:13am
(reply to Susan Cody)

thank you very much mam, i really appreciate it.i will do just as u said. I promise to keep u posted

September 13, 2013 - 5:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.